MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY PULL PEG 20F; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES

BARD ACCESS SYSTEMS PONSKY PULL PEG 20F; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Model Number 000330
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy the healthcare provider pulled the needle out leaving the cannula in place and when the needle was reinserted the plastic cannula allegedly appeared to have sheared off.Reportedly, an ultrasound and a ct scan were unable to demonstrate the plastic cannula.There was no reported patient injury.

Brand Name
PONSKY PULL PEG 20F
Common Device Name
PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8449231
Report Number3006260740-2019-00661
Device Sequence Number19537731
Product Code KNT
UDI-Device Identifier00801741080913
UDI-Public(01)00801741080913
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000330
Device Catalogue Number000330
Device Lot NumberHUCX2692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR